Back
Return
Biography

Prof. Ayman Shehata Mohammed Ahmed Osman Mohammed El-Shazly

Department of Mathematics, Faculty of Science,

Assiut University, Egypt

Associate Professor


Email: drshehata2006@yahoo.com; drshehata2009@gmail.com, aymanshehata@science.au.edu.eg; A.Ahmed@qu.rdu.sa



Qualifications

Ph.D. (Pure Mathematics- Mathematical Analysis - Complex Analysis) Faculty of Science-Assiut University, Egypt, 2009. Thesis: "A Study of Some Special Functions and Polynomials of Complex Variables" LAP LAMBERT Academic Publishing GmbH & Co. KG, Heinrich-Böcking-Str. 6-8, 66121, Saarbrücken, Germany.

M. Sc. (Applied Mathematics-Elasticity) Faculty of Science-Assiut University, Egypt. 2006.  Thesis: "Solution of Some Problems in Mechanics of Elastic Media" " LAP LAMBERT Academic Publishing GmbH & Co. KG, Heinrich-Böcking-Str. 6-8, 66121, Saarbrücken, Germany.

B. Sc. (Mathematics) Faculty of Science - Assiut University, Egypt, 2000.



Publications (Selected)


  1. Ayman Shehata; On basic Horn hypergeometric functions H_{3} and H_{4}, Advances in Difference Equations. https://doi.org/10.1186/s13662-020-03056-3.
  2. Ayman Shehata, and Shimaa I. Moustafa, Some new results for Horn's hypergeometric functions \Gamma_{1} and \Gamma_{2}. Journal of Mathematics and Computer Science, Vol. 23, No. 1 (2021): 26--35. http://dx.doi.org/10.22436/jmcs.023.01.03.
  3. HM Srivastava, Ayman Shehata, SI Moustafa, Some Fixed Point Theorems for -Contractions and Their Application to Fractional Differential Equations, Russian Journal of Mathematical Physics, Vol. 27, No. 3 (2020), 385-398. https://doi.org/10.1134/S1061920820030103.
  4. Erdal Karapinar, Shimaa I. Moustafa, Ayman Shehata, and Ravi P. Agarwal, Fractional Hybrid Differential Equations and Coupled Fixed-Point Results for -Admissible Contractions in -Metric Spaces, Discrete Dynamics in Nature and Society, Volume 2020 |Article ID 7126045 | 13 pages. https://doi.org/10.1155/2020/7126045.
  5. Bayram Çekim, Ravi Dwivedi, Vivek Sahai and Ayman Shehata; Certain Integral Representations, Transformation Formulas and Summation Formulas Related to Humbert Matrix Functions, Bulletin of the Brazilian Mathematical Society, New Series, Vol. … (2020), [ISSN: 1678-7544 (print version) and ISSN: 1678-7714 (electronic version);Refereed & Indexed Journal; 2016 Impact Factor: 0.4(ISI), Q3 (United States) ] https://doi.org/10.1007/s00574-020-00198-6.
  6. Ayman Shehata : Lommel matrix functions, Iranian Journal of Mathematical Sciences and Informatics, Vol. 15, No.2 (2020), pp.61-79. [ISSN: 1735-4463 (Print) 2008-9473 (Online); Refereed & Indexed Journal; 2018 Impact Factor: 0.32(SJR), Q3 (Iran) ].
  7. Ayman Shehata: Certain generating matrix functions of Legendre matrix polynomials using Lie algebraic method, Kragujevac Journal of Mathematics, Vol. 44, No.3 (2020), 353–368. [ISSN (Print)1450-9628 and ISSN (Online) 2406-3045; Refereed & Indexed Journal; 2018 Impact Factor: 0.395 (SJR), Q3 (Serbia) ].
  8. Ayman Shehata; Certain properties of Konhauser matrix polynomials via Lie Algebra techniques, Boletín de la Sociedad Matemática Mexicana, Vol. 26, No. 1 (2020), pp. 99–120. [ISSN: 1405-213X (Print) 2296-4495 (Online); Refereed & Indexed Journal; 2018 Impact Factor: 0.28(SJR), Q3 (United States) ] https://doi.org/10.1007/s40590-019-00232-8.
  9. Ayman Shehata; On the (p,q)-Humbert functions from the view point of the generating functions method, Journal of Function Spaces, Volume 2020 |Article ID 4794571 | 16 pages. https://doi.org/10.1155/2020/4794571.
  10. Ayman Shehata: On the (p,q)-Bessel functions from the view point of the generating functions method, Journal of Interdisciplinary Mathematics, Vol.23,No.7 (2020), pp.1435-1448. https://doi.org/10.1080/09720502.2020.1761046.
  11. Ayman Shehata ; Certain properties of generalized Hermite-Type matrix polynomials using Weisner’s group theoretic techniques, Bulletin of the Brazilian Mathematical Society, New Series, Vol. 50 (2019), 419-434. [ISSN: 1678-7544 (print version) and ISSN: 1678-7714 (electronic version); Refereed & Indexed Journal; 2016 Impact Factor: 0.4(ISI), Q3 (United States) ] https://doi.org/10.1007/s00574-018-0108-6.
  12. Ayman Shehata : Some new results for Struve matrix functions, Milan Journal of Mathematics, Vol.86, No.1 (2018), pp 81–96. [ISSN (print) : 1424-9286/ (online) 1424-9294; Refereed & Indexed Journal; 2016 Impact Factor: 0.457(ISI) (Switzerland) ] https://doi.org/10.1007/s00032-018-0280-6.
  13. Ayman Shehata ; Certain generating matrix relations of generalized Bessel matrix polynomials from the view point of Lie algebra method, Bulletin of the Iranian Mathematical Society Vol. 44, No. 4 (2018), 1025-1043. [ISSN: 1017-060X (Print) 1735-8515 (Online); Refereed & Indexed Journal; 2018 Impact Factor: 0.287(ISI) (Iran) ] https://doi.org/10.1007/s41980-018-0067-0.
  14. Ayman Shehata : On new extensions of the generalized Hermite matrix polynomials, Acta et Commentationes Universitatis Tartuensis de Mathematica, Vol. 22, No. 2 (2018), 203-222. [ISSN 1406-2283; Refereed & Indexed Journal; 2018 Impact Factor: 0.114 (SJR) , Q4 (Estonia) ] DOI: https://doi.org/10.12697/ACUTM.2018.22.17.
  15. Bayram \c{C}ekim, Shehata, A., and Srivastava, H.M.: Two-sided inequalities for the struve and Lommel functions. Quaestiones Mathematicae, (2018), 1-19. [ISSN 1607-3606; Refereed & Indexed Journal; 2016 Impact Factor: 0.398(ISI) (United Kingdom) Taylor and Francis ] https://doi.org/10.2989/16073606.2017.1419298.
  16. Ayman Shehata ; Certain generating relations of Konhauser matrix polynomials from the view point of Lie algebra method, University Politechnica of Bucharest Scientific Bulletin- series A- Applied mathematics and physics, Vol. 79, No. 4 (2017),123-136 . [ISSN (print) : 1223-7027 / (online) 2286-3672; Refereed & Indexed Journal; 2013 Impact Factor: 0.28(ISI) (Romania) ].
  17. Ayman Shehata and Lalit Mohan Upadhyaya; Some relations satisfied by Hermite-Hermite matrix polynomials. Mathematica Bohemica, Vol. 142, No. 2 (2017), 145-162. ISSN 0862-7959; Refereed & Indexed Journal; 2014 Impact Factor: 0.23 (SJR)(Czech Republic)].
  18. Ayman Shehata and Bayram Cekim; Some relations on Hermite-Hermite matrix polynomials. University Politechnica of Bucharest Scientific Bulletin, Series A: Applied Mathematics and Physics, Vol. 78. No. 1 (2016), 181-194. [ISSN 1223-7027; Refereed & Indexed Journal; 2013 Impact Factor: 0.28(ISI) (Romania) ].
  19. Ayman Shehata ; A new extension of Bessel matrix functions. Southeast Asian Bulletin of Mathematics, Vol. 40, No. 2 (2016), 265-288. [Print ISSN 0129-2021, Online ISSN 0219-175X; Refereed & Indexed Journal; 2013 Impact Factor: 0.00 (SJR) (China) ].
  20. Ayman Shehata ; A new kind of Legendre matrix polynomials. Gazi University Journal of Science. Vol. 29, No. 2 (2016), 535-558. [ISSN 1303-9709; Refereed & Indexed Journal; 2013 Impact Factor: 0.14 (SJR) (Turkey) ].
  21. Ayman Shehata ; Some relations on Konhauser matrix polynomials. Miskolc Mathematical Notes. Vol. 17, No. 1 (2016), 605-633. [ISSN 1787-2405; Refereed & Indexed Journal; 2013 Impact Factor: 0.357(ISI)(Hungarian) ].
  22. Ayman Shehata ; Some relations on Humbert matrix polynomials. Mathematica Bohemica, Vol. 141, No. 4 (2016), 407-429. [ISSN 0862-7959; Refereed & Indexed Journal; 2014 Impact Factor: 0.23 (SJR)(Czech Republic)].
  23. Lalit Mohan Upadhyaya and Ayman Shehata ; A new extension of generalized Hermite matrix polynomials. Bulletin of the Malaysian Mathematical Sciences Society, Vol. 38, No. 1 (2015), 165–179. [ISSN 0126-6705; Refereed & Indexed Journal; 2012 Impact Factor: 0.798 (ISI)(Malaysia)].
  24. M.S. Metwally, M.T. Mohamed and Ayman Shehata ; On Chebyshev matrix polynomials, matrix differential equations and their properties. Afrika Matematika, Vol. 26, No. 5 (2015), 1037-1047. [ISSN 1012-9405 (Print) 2190-7668 (Online); Refereed & Indexed Journal; 2013 Impact Factor: 0.15(SJR) , Q3 (United States)] https://doi.org/10.1007/s13370-014-0262-y.
  25. R.A. Rashwan, M.S. Metwally, M.T. Mohamed and Ayman Shehata ; On Composite l(m,n)-Kummer's matrix functions of two complex variables. Thai Journal of Mathematics, Vol. 14, No. 1 (2015), 69-83. [ISSN 1686-0209; Refereed & Indexed Journal; 2012 Impact Factor: 0.237(SJR), Q3 (Thailand)].
  26. Ayman Shehata and Subuhi Khan; On Bessel-Maitland matrix function, Journal Mathematica (Cluj), Vol. 57 (80). No. 1-2 (2015), 90-103. [ISSN (print) : 1222-9016, ISSN (online) : 2601-744X ; Refereed & Indexed Journal; 2013 Impact Factor: 0.18 SJR, Q4 (Romania) ].
  27. Ayman Shehata ; Connections between Legendre with Hermite and Laguerre matrix polynomials. Gazi University Journal of Science. Vol. 28, No 2 (2015), 221-230. [ISSN 1303-9709; Refereed & Indexed Journal; 2013 Impact Factor: 0.14 (SJR) (Turkey) ].
  28. Ayman Shehata ; Some inequalities for special functions. Journal of Inequalities and Applications. (2015) 2015:164. [ISSN 1029-242X, 1025-5834; Refereed & Indexed Journal; 2013 Impact Factor: 0.77 (ISI) (United States) ].
  29. Ayman Shehata ; Some relations on Laguerre matrix polynomials. Malaysian Journal of Mathematical Sciences, Vol. 9, No. 3 (2015), 443-462. [ISSN 1823-8343; Refereed & Indexed Journal; 2014 Impact Factor: 0.16 (SJR) (Malaysia) ].
  30. Ayman Shehata ; On Rice's matrix polynomials, Afrika Matematika, Vol. 25, No. 3 (2014), 757 -777.
  31. [ISSN 1012-9405 (Print) 2190-7668 (Online); Refereed & Indexed Journal; 2013 Impact Factor: 0.15 (SJR) (United States)] https://doi.org/10.1007/s13370-013-0149-3 R.A. Rashwan, M.S. Metwally, M.T. Mohamed and Ayman Shehata; Certain Kummer's matrix function of two complex variables under certain differential and integral operators. Thai Journal of Mathematics, Vol. 11, No. 3(2013),725 -740. [ISSN 1686-0209; Refereed & Indexed Journal; 2012 Impact Factor: 0.237(SJR), Q3 (Thailand)].
  32. Ghazi S. Khammash and Ayman Shehata; A new class of generating functions for Chebyshev polynomials, Journal of Interdisciplinary Mathematics, Vol. 15, No. 6 (2012), 373 - 385. [ISSN 0972-0502; Refereed & Indexed Journal; 2012 Impact Factor: 0.158(SJR)( United States)].
  33. Ayman Shehata; A new extension of Hermite-Hermite matrix polynomials and their properties. Thai Journal of Mathematics, Vol.10, No.2 (2012), 433-444. [ISSN 1686-0209; Refereed & Indexed Journal; 2012 Impact Factor: 0.237(SJR)(Thailand)].
  34. M.S. Metwally, M.T. Mohamed and Ayman Shehata; On pseudo Hermite matrix polynomials of two variables. Banach Journal of Mathematical Analysis, Vol. 4, No. 2 (2010), 169 - 178. [ISSN 1735 - 8787; Refereed & Indexed Journal; 2012 Impact Factor: 0.407 (ISI)].
  35. M.S. Metwally, M.T. Mohamed and Ayman Shehata; Generalizations of two-index two-variable Hermite matrix polynomials. Demonstratio Mathematica. Vol. 42, No. 4 (2009), 687-701. [ISSN 0420-1213; Refereed & Indexed Journal; 2012 Impact Factor: 0.151(SJR), (Q3)].
  36. M.S. Metwally, M.T. Mohamed and Ayman Shehata; On Hermite-Hermite matrix polynomials. Mathematica Bohemica. Vol. 133, No. 4 (2008), 421-434. [ISSN 0862-7959; Refereed & Indexed Journal; 2012 Impact Factor: 0.124(SJR) ), Q3].